# SDR A6WA2019020646362

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3103741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.5 FAIRING BRACKET AT LBL 47 CRACKED.  REPLACED BRACKET IAW SRM 51-42-06.
